# SDR DALA2015102106300

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Housing
- Condition: Corroded
- Location: Rudder Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND TOOL MARKS ON HOUSING OF RUDDER BEARING.  RUDDER BEARING HOUSING REPLACED IAW SRM 51-30-1, 51-30-2 AND 51-10-4.
